본문 바로가기
KERD
논문KCI 등재

SPHERES IN THE SHILOV BOUNDARIES OF BOUNDED SYMMETRIC DOMAINS

5

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we classify all nonconstant smooth CR maps from a sphere Sn,1 ⊂ ℂ^n with n>3 to the Shilov boundary S_(p,q) ⊂ ℂ_(p×q) of a bounded symmetric domain of Cartan type I under the condition that p-q<3n-4. We show that they are either linear maps up to automorphisms of S_(n,1) and S_(p,q) or D'Angelo maps. This is the first classification of CR maps into the Shilov boundary of bounded symmetric domains other than sphere that includes nonlinearmaps.

Abstract

In this paper, we classify all nonconstant smooth CR maps from a sphere Sn,1 ⊂ ℂ^n with n>3 to the Shilov boundary S_(p,q) ⊂ ℂ_(p×q) of a bounded symmetric domain of Cartan type I under the condition that p-q<3n-4. We show that they are either linear maps up to automorphisms of S_(n,1) and S_(p,q) or D'Angelo maps. This is the first classification of CR maps into the Shilov boundary of bounded symmetric domains other than sphere that includes nonlinearmaps.

참고문헌 (16)

  1. Alexander, H., "Holomorphic mappings from the ball and polydisc", Math. Ann, 209, pp.249~256 (1974)
  2. Chern, S.S, "Real hypersurfaces in complex manifolds", Acta Math, 133, pp.219~271 (1974)
  3. Ebenfelt, P., "Rigidity of CR-immersions into spheres", Comm. in Analysis and Geometry, 12(3), pp.631~670 (2004)
  4. Faran V, J.J., "On the linearity of proper maps between balls in the lower codimensional case", J. Differential Geom, 24, pp.15~17 (1986)
  5. Forstneri·c, F., "Proper holomorphic maps between balls", Duke Math. J, 53, pp.427~440 (1986)
  6. Huang, X., "On a linearity problem for proper holomorphic maps between balls in complex spaces of different dimensions", J. Differential Geom, 51, pp.13~33 (1999)
  7. Huang, X., "Mapping Bn into B2n¡1", Invent. Math, 145(2), pp.219~250 (2001)
  8. Huang, X., "On a semi-rigidity property for holomorphic maps", Asian J. Math, 7(4), pp.463~492 (2003)
  9. Huang, X., "A new gap phenomenon for proper holomorphic mappings from Bn into BN", Math. Res. Lett, 13(4), pp.515~529 (2006)
  10. Kaup, W., "On symmetric Cauchy-Riemann manifolds", Adv. Math, 149(2), pp.145~181 (2000)
  11. Kim, S., "Rigidity of CR maps between Shilov boundaries of bounded symmetric domains", Invent. Math, 193(2), pp.409~437 (2013)
  12. Mok, N., "Metric Rigidity Theorems on Hermitian Locally Symmetric Spaces. Series in Pure Math., Vol. 6" (1989), World Scientic
  13. Poincare, H., "Les fonctions analytiques de deux variables et la representation conforme", Rend. Circ. Mat. Palermo, 23(2), pp.185~220 (1907)
  14. Seo, Aeryeong, "New examples of proper holomorphic maps between bounded symmetric domains"
  15. Tsai, I-H., "Rigidity of proper holomorphic maps between symmetric domains", J. Dif-ferential Geom, 37(1), pp.123~160 (1993)
  16. Webster, S.M., "The rigidity of C-R hypersurfaces in a sphere", Indiana Univ. Math. J, 28, pp.405~416 (1979)

관련 논문AI추천

이 간행물의 다른 논문 (7건)